Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Proof without Words

Benjamin G. Klein and Irl C. Bivens
Mathematics Magazine
Vol. 61, No. 4 (Oct., 1988), p. 219
DOI: 10.2307/2689356
Stable URL: http://www.jstor.org/stable/2689356
Page Count: 1
  • Get Access
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
219
    219